# SDR MASA200300507

- Difficulty date: December 22, 2003
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 12,780 hours, 9,816 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887055
- Part serial: MX590793A
- Condition: Imbalanced
- Location: Hyd System
- Part time: 7,150 hours, 5,380 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

ASH 6164 SLC, ABORTED T/O FOR NR 1 ENG N2 VIB INDICATION DURING TAKEOFF.  MX IS TROUBLESHOOTING.  MX REPLACED THE EDP.  OP CHECKS GOOD.
